Skip to Content

Can the use of vicodin, ambien, buspar and ativan cause nervous disorder?

Responses (1)

christineATU 5 May 2010

That seems to be a lot of anti anxiety/sleep medication to be on. If these meds are prescribed by the same doctor, let him/her know the negative effects these meds are causing. I did read this about buspar

"BuSpar is usually taken for only a short time. Do not take this medication for longer than 4 weeks without your doctors advice"

Read more: https://www.drugs.com/buspar.html#ixzz0n6AzqTVN

It also mentions that ambien should be used short term, 2 weeks or so. I would think with all those meds, it would have the opposite effect. On the other hand, maybe too much is causing the anxiety. Call the doctor and find out what's happening. Maybe a different approach is in order. Good luck to you.
Chris

suite39 5 May 2010

Chris, thank you for your response. I shoud have said "yes" this was helpful. I have also asked another question to a different site. Your answer would not have been helpful to the other question. Sorry for the misunderstanding

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions